# SDR REXA2018040400246

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 27,563 hours, 25,145 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Damaged
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY DOOR SEAL HAS VENT HOLES MISSING AND VENT HOLES IN WRONG LOCATION BEING BLOCKED IAW AMM 52-41-07.  ADDED VENT HOLES AND RELOCATED BLOCKED HOLES IN THE GALLEY DOOR SEAL IAW AMM 52-41-07
